# SDR AALA201810049013

- Difficulty date: October 2, 2018
- Submitted: October 4, 2018
- Operation: Air carrier
- Aircraft: N290AY
- Make and model: Airbus A330-243
- Aircraft serial: 1480
- Aircraft time: 20,097 hours, 3,216 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. WHILE ACCOMPLISHING J/C 33C20033002 EPSU BATTERY 15WL & 18WL FAILED TEST. REPLACED EPSU BATTERIES 18WL PER AMM 33-51-38-000-802/400-802 OPERATIONS CHECK GOOD.
